Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spectra for a pair of singular first order differential equations


Authors: B. W. Roos and W. C. Sangren
Journal: Proc. Amer. Math. Soc. 12 (1961), 468-476
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9939-1961-0125273-X
MathSciNet review: 0125273
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. C. Titchmarsh, Eigenfunction expansions associated with second order differential equations, Oxford, Clarendon Press, 1946. MR 0019765 (8:458d)
  • [2] S. D. Conte and W. C. Sangren, An expansion theorem for a pair of first order equations, Canad. J. Math. vol. 6 (1954) pp. 554-560. MR 0071628 (17:159b)
  • [3] B. W. Roos and W. C. Sangren, Spectra for a pair of first order differential equations, San Diego, California, General Atomic Report GA 1373, 1960.
  • [4] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, New York, McGraw-Hill, 1955. MR 0069338 (16:1022b)
  • [5] W. Hurwitz, An expansion theorem for a pair of linear first order differential equations, Trans. Amer. Math. Soc. vol. 22 (1921) pp. 526-543. MR 1501184

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125273-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society